Mots-clés : Hilbert transform.
@article{FAA_2012_46_2_a3,
author = {V. V. Kapustin},
title = {Averaged {Wave} {Operators} on {Singular} {Spectrum}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {24--36},
year = {2012},
volume = {46},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2012_46_2_a3/}
}
V. V. Kapustin. Averaged Wave Operators on Singular Spectrum. Funkcionalʹnyj analiz i ego priloženiâ, Tome 46 (2012) no. 2, pp. 24-36. http://geodesic.mathdoc.fr/item/FAA_2012_46_2_a3/
[1] T. Kato, “Perturbation of continuous spectra by trace class operators”, Proc. Japan Acad., 33 (1957), 260–264 | DOI | MR | Zbl
[2] D. B. Pearson, “A generalization of the Birman trace theorem”, J. Funct. Anal., 28:2 (1978), 182–186 | DOI | MR | Zbl
[3] V. V. Kapustin, “Granichnye znacheniya integralov tipa Koshi”, Algebra i analiz, 16:4 (2004), 114–131 | MR | Zbl
[4] V. V. Kapustin, “O volnovykh operatorakh na singulyarnom spektre”, Zap. nauchn. semin. POMI, 376 (2010), 48–63 | MR
[5] J. Karamata, “Über die Hardy–Littlewoodschen Umkehrungen des Abelschen Stetigkeitssatzes”, Math. Z., 32:1 (1930), 319–320 | DOI | MR | Zbl
[6] D. N. Clark, “One dimensional perturbations of restricted shifts”, J. Anal. Math., 25 (1972), 169–191 | DOI | MR | Zbl
[7] W. F. Donoghue, Jr., “On the perturbation of spectra”, Comm. Pure Appl. Math., 18 (1965), 559–579 | DOI | MR | Zbl
[8] D. Sarason, “Algebraic properties of truncated Toeplitz operators”, Oper. Matrices, 1:4 (2007), 491–526 | DOI | MR | Zbl
[9] R. V. Bessonov, “Volnovye operatory proshlogo i buduschego na singulyarnom spektre”, Zap. nauchn. semin. POMI, 389 (2011), 5–20 | MR
[10] G. Khardi, Raskhodyaschiesya ryady, IL, M., 1951